Aa
A
A
Close
Avatar universal
ACE Inhibitor related high potassium level
My POTASSIUM level is 5.2 due to using Perindopril Arginine 5mg > which is unacceptably high. I need to eat greens, lentils and vegetables in order to stay healthy yet ACE inhibitor is causing me high potassium which is in these health foods. I'm stuck between a rock and a hard place. Any suggestions?
Cancel
2 Answers
Page 1 of 1
Avatar universal
I know some BP meds cause a rise in K.
I thought it was aldactone that was the main one?
Ask your doc to change your med to another one?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Tbd
13BugsExternal User
Go to your doctor and explain this so he can prescribe you a different dosage of Perindopril Arginine.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Healthy Living Answerers
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
5265383 tn?1483811956
Blank
aspen2 commented on 4happygnomes's status
Jun 23
5536886 tn?1455830946
Blank
purple1234567 uploaded a new photo
Jun 23
Avatar universal
Blank
Larryshaw1 commented on photo
Jun 20
High Blood Pressure / Hypertension Community Resources